# SDR SWAA2022030304480

- Difficulty date: March 16, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A940113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TEE STRAP ASSY (MPN 146A9401-13) AT B.S. 887 HAS HEAVY PITTING / CORROSION AROUND SEVERAL NUTPLATE HOLES. / WP:E72995-OTTO; PERRY - 03/17/2019 12:42 COMPLETE: REMOVED AND REPLACED AFT CARGO TEE STRAP STA 887 IAW SRM 51-10-02. INSTALLED TEE STRAP AT STA 887 IAW SRM 51-40-02.
